RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 19, Issue 4  


From the editor
The 70th anniversary of academician RAS Alexey Dzhermenovich Gvishiani
A. A. Soloviev, R. I. Krasnoperov
5
Gravitation smoothing of time series (spectral properties)
S. M. Agayan, D. A. Kamaev, Sh. R. Bogoutdinov, A. S. Pavelev
11
Local and spline approximations in digital processing of geomagnetic observations
V. G. Getmanov
26
Application of mathematical method of local variations to solve problems of plastic formification of metal, powder and nanocomposition materials
G. M. Zhuravlev, A. E. Gvozdev, A. G. Kolmakov, A. N. Sergeev, D. V. Maliy
43
Pattern recognition in problems of seismic hazard assessment
V. G. Kosobokov, A. A. Soloviev
55
Numerical modeling of the polar ionosphere parameters
R. Yu. Lukyanova
91
Evolutionary equations and random graphs
A. A. Lushnikov
103
On classical number-theoretic nets
I. Yu. Rebrova, V. N. Chubarikov, N. N. Dobrovolsky, M. N. Dobrovolsky, N. M. Dobrovolsky
118
Diffraction of sound on an elastic sphere with a nonhomogeneous coating and cavity in semi-space
S. A. Skobel'tsyn, I. S. Fedotov, A. S. Titova
177
Methods of geoinformatics and fuzzy mathematics in geophysical data analysis
A. A. Soloviev
194
Diffraction of a spherical sound wave by an elastic cylinder with an non-uniform coating
L. A. Tolokonnikov
215
Mathematical methods of analysis and forecast of earthquake aftershocks: the need to change the paradigm
P. N. Shebalin
227

BRIEF REPORTS
Analogue of the Duffin–Scheffer theorem for one class of Dirichlet series with finite-valued coefficients
V. N. Kuznetsov, O. A. Matveeva
243
Mean-value theorem for non-complete rational trigonometric sums
V. N. Chubarikov, H. M. Saliba
252
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020